I was just wondering what would happen if you decided to skip the treatment for just one day and decided to drink that night or even just took the medicine and drank anyway? i have skipped a day in the past and drank and i was fine, nothing at all changed i didn't get drunk any easier like some people say might happen. That was early into the medication now I am on month 6 taking a 100 milligrams. The dermatologist says that i possibly will have to take a few more months of the medication if it doesn't clear up completely in the next month. I am just wondering if i can drink tonight if I don't take my medication even if it is only a little bit?
I don't recommend that you drink alcohol while taking Amnasteem as it can cause a disulfiram-like reaction which involves symptoms such as flushing of the skin, accelerated heart rate, shortness of breath, nausea, vomiting, throbbing headache, visual disturbance, mental confusion, postural fainting, and circulatory collapse.
Basically it can make you feel like you have a hang over of great proportion. Not a good experience to say the least.
- Amnesteem Information for Consumers
- Amnesteem Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amnesteem (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2013 • 1 answer
Posted 14 Oct 2013 • 5 answers
Posted 10 Sep 2014 • 1 answer
Posted 22 Mar 2016 • 1 answer
Posted 14 Mar 2017 • 0 answers